i have accurate periods every month thats around 9th of every month. my fiance and i was fooling around and his penis was little wet with his pre ejacuation, he rubbed his penis on my vagina outing , dint go inside but he did it on 2 october that is 7 days to wen my periods were due. i didnt take any contraceptive pills and today on 8th he was doing it again. i have heard that its the infertile stage and i cannot get pregnant..yesterday only there was this watery white liquid coming out the vagina and today after he left i found more watery emission but very little. now m having lower back pain and tiredness.. can someone help me and tell me if i can be pregnant? should i take pills or wait for my periods that shud happen tonight or somewhere tomorrow.please help
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.